Multiple positive solutions for a second order delay boundary value problem on the half-line
Volume 88 / 2006
Annales Polonici Mathematici 88 (2006), 173-191 MSC: Primary 34K10, 34B18, 34B40; Secondary 47H10. DOI: 10.4064/ap88-2-7
Second order nonlinear delay differential equations are considered, and Krasnosel'skiĭ's fixed point theorem is used to establish a result on the existence of positive solutions of a boundary value problem on the half-line. This result can be used to guarantee the existence of multiple positive solutions. A specification of the result obtained to the case of second order nonlinear ordinary differential equations as well as to a particular case of second order nonlinear delay differential equations is also presented. The applicability of the main result is demonstrated by an example.